# SDR FDEA201105271997

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 70 STR 26/27 LT.   DAMAGE ASSESSED IAW SRM 53-10-12 AND FOUND TO BE OUT OF LIMITS DUE TO DAMAGE PROXIMITY TO FRAME. REPAIR CARRIED OUT IAW SRM 53-10-12 FIG 225/53-10-14 PARA   4B FIG 102. JPF STAGES 1 TO 9 REFER.  MAJOR REPAIR CARRIED OUT, ORIGINAL SKIN THICKNESS AND DOUBLER 0.071".
